MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 7 years and 4 months post the initial right total shoulder arthroplasty, the patient was revised due to poly wear.Everything was removed.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.D10: 320-15-05 - eq rev locking screw (b)(6).300-01-11 - equinoxe, humeral stem primary, press fit 11mm (b)(6.321-20-00 - equinoxe reverse shoulder drill kit (b)(6).320-20-00 - eq reverse torque defining screw kit (b)(6).315-35-00 - glnd kwire (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6).320-01-38 - equinoxe reverse 38mm glenosphere (b)(6).315-35-00 - glnd kwire (b)(6).320-15-04 - rs glenoid plate post aug 8 deg, right (b)(6).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm (b)(6).320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm (b)(6).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: b2 d1 d4: model number h6 the reason for the revision reported may have been due to prosthesis wear, as stated in the experience report.However, the reported wear could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 38MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20718513
Report Number1038671-2024-04419
Device Sequence Number12421885
Product Code KWT
UDI-Device Identifier10885862086655
UDI-Public10885862086655
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2022
Device Model NumberN/A
Device Catalogue Number320-38-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale